Certain questions on generalized computability
Algebra i logika, Tome 12 (1973) no. 2, pp. 220-231
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1973_12_2_a7,
author = {L. N. Pobedin},
title = {Certain questions on generalized computability},
journal = {Algebra i logika},
pages = {220--231},
year = {1973},
volume = {12},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1973_12_2_a7/}
}
L. N. Pobedin. Certain questions on generalized computability. Algebra i logika, Tome 12 (1973) no. 2, pp. 220-231. http://geodesic.mathdoc.fr/item/AL_1973_12_2_a7/